banner

About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.

Abstracting/
Indexing

Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index
Clarivate

Scopus
scopus

Zentralblatt für Mathematik
Zblatt

Mathematical Reviews
MR

EBSCO Academic Search Ultimate
EBSCO

Methodological papers are indexed by Zentralblatt MathEduc
MathEduc

EKU

Banner
Browse volumes or latest articles:
Annales Mathematicae et Informaticae 32 (2005)

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)

cover

Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács

Content

Research papers:

Quadrature rules for periodic integrands. Bi-orthogonality and para-orthogonality
by Ruymán Cruz-Barroso, Leyla Daruis, Pablo González-Vera, Olav Njåstad
Pages: 5–44

Burkholder’s inequality for multiindex martingales
by István Fazekas
Pages: 45–51

A limit theorem for one-parameter alteration of two knots of B-spline curves
by Miklós Hoffmann, Imre Juhász
Pages: 53–60

Solution of a sum form equation in the two dimensional closed domain case
by Imre Kocsis
Pages: 61–78

Pointwise very strong approximation as a generalization of Fejér’s summation theorem
by Włodzimierz Łenski
Pages: 79–86

Towards a non-selfadjoint version of Kadison’s theorem
by Martin Mathieu
Pages: 87–94

Construction of ECT-B-splines, a survey
by Günter W. Mühlbach, Yuehong Tang
Pages: 95–123

A remark on Rainwater’s theorem
by Olav Nygaard
Pages: 125–127

Means of positive matrices: Geometry and a conjecture
by Dénes Petz
Pages: 129–139

Discrete spectral synthesis
by László Székelyhidi
Pages: 141–152

Note on symmetric alteration of knots of B-spline curves
by Ibolya Szilágyi
Pages: 153–157

Some special cases of a general convergence rate theorem in the law of large numbers
by Tibor Tómács
Pages: 159–166

Wiener amalgams and summability of Fourier series
by Ferenc Weisz
Pages: 167–186

Methodological papers:

Homogeneity properties of subadditive functions
by Pál Burai, Árpád Száz
Pages: 189–201

Solving initial value problem by different numerical methods: Practical investigation
by Gábor Geda
Pages: 203–210

On the fundamental theorem of compact and noncompact surfaces
by Eszter Kónya
Pages: 211–224

Remarks on the concepts of affine transformation and collineation in teaching geometry in teachers’ training college
by István Krisztin Német
Pages: 225–236

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2020 Eszterházy Károly University. All rights reserved.